Alert archive / Florida / Small Craft Advisory for Windses in 2012
Small Craft Advisory for Winds 7, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory for winds at Jun 4, 2012, 4:20 AM EDT. It took effect at Jun 4, 2012, 8:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2012, 4:20 AM EDT (08:20 UTC)
- In effect from
- Jun 4, 2012, 8:00 PM EDT
- Expired
- Jun 5, 2012, 5:15 AM EDT
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
165 WHUS72 KMLB 040820 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 AM EDT MON JUN 4 2012 AMZ570-572-050200- /O.NEW.KMLB.SI.Y.0007.120605T0000Z-120605T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 420 AM EDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY. * WINDS...SOUTHWEST WINDS 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ 67
2 follow-up statements
768 WHUS72 KMLB 050128 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 928 PM EDT MON JUN 4 2012 AMZ570-572-051200- /O.CON.KMLB.SI.Y.0007.000000T0000Z-120605T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 928 PM EDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...SOUTHWEST OR WEST WINDS 20 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
955 WHUS72 KMLB 050915 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 515 AM EDT TUE JUN 5 2012 AMZ570-572-051015- /O.CAN.KMLB.SI.Y.0007.000000T0000Z-120605T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 515 AM EDT TUE JUN 5 2012 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS...HOWEVER SMALL CRAFT SHOULD EXERISE CAUTION. $$
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Jun 4, 3:41 AM EDT, 39 minutes earlier.
Area forecast discussion, Jun 4, 3:41 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
341 AM EDT MON JUN 4 2012
.DISCUSSION...
...ANOTHER DRY DAY THEN CHANCE FOR STORMS THROUGH LATE WEEK...
TODAY-TONIGHT...AT THE SURFACE WEAK HIGH PRESSURE EXTENDS FROM
THE WESTERN GULF OF MEXICO ACROSS THE FLORIDA STRAITS AND THE
CENTRAL BAHAMA ISLANDS. ALOFT...TROUGHING EXTENDS FROM THE WESTERN
ATLANTIC ACROSS FLORIDA AND INTO THE CENTRAL MISSISSIPPI RIVER
VALLY. SHORT WAVE OVER THE CENTRAL MISSISSIPPI RIVER VALLEY
DIGGING SOUTHEAST INTO THE BASE OF THE TROUGHING WILL KEEP BOTH
THE SURFACE HIGH AND DEEPER MOISTURE SUPPRESSED TO THE
SOUTH...OVER CUBA AND CENTRAL BAHAMA ISLANDS. MODELS SUGGESTING
SOME MOISTURE CONVERGENCE IN THE SOUTHERN COUNTIES...BETWEEN LAKE
OKEECHOBEE AND THE ATLANTIC...THIS AFTERNOON. BUT WITH THE
SOUTHWESTERLY WIND INCREASING DURING THE DAY DO NO SEE MUCH HOPE
FOR ANY SEA/LAKE BREEZE CIRCULATIONS TO FORM THIS AFTERNOON.
SOUTHWEST FLOW ALSO TENDS TO DRIVE COASTAL TEMPERATURES SEVERAL
DEGREES ABOVE THEIR CLIMO AROUND 90/LOWER 90S. THE 04/00Z MAV
HIGHS WENT THE OTHER WAY...DOWN A COUPLE OF DEGREES...FOR MON
AFTERNOON. WITH PLENTY OF SUN FROM PARTLY SUNNY TO PARTLY CLOUDY
SKIES AND THE SOUTHWEST FLOW WENT A COUPLE OF DEGREES ABOVE THE
EXISTING HIGHS FOR MONDAY. MODELS AGAIN SUGGESTING SOME PRECIP BUT
AGAIN THE SOUTHWEST FLOW AHEAD OF THE TROUGHING APPEARS TO BE TOO
STRONG FOR ANY PRECIP OVER LAND. AGAIN WENT A DEGREE OR TWO ABOVE
GUIDANCE LOWS DUE TO THE SOUTHWEST WINDS IN THE 5 TO 10 MPH RANGE
WILL KEEP THE LOWER LAYERS MIXED.
TUE-WED...CONTINUED WEST/SOUTHWEST FLOW DUE TO STATIONARY FRONTAL
BOUNDARY TO OUR NORTH AND SURFACE RIDGE AXIS TO OUR SOUTH.
BOUNDARY LAYER WINDS SHOW SPEEDS AT 15 KNOTS SO THE EAST COAST SEA
BREEZE WILL REMAIN ABSENT.
ALOFT...THE MAIN IMPULSES MOVING EAST/SOUTHEAST THROUGH BROAD EAST
COAST/WESTERN ATLANTIC TROUGH SHOULD PUSH BY TO OUR NORTH...BUT
OVERALL HEIGHTS REMAIN LOWER THAN NORMAL WITH LAPSE RATES
SUPPORTIVE FOR DEEP CONVECTION.
MOISTURE LOOKS LIMITED AS THE MODELS HOLD ONTO BAND OF DRIER AIR
ACROSS THE CENTRAL PENINSULA BOTH DAYS. ON TUE...MOS POPS RANGE
FROM 35 PERCENT TO 25 PERCENT ACROSS THE SOUTH. THE NAM IS EVEN A
LITTLE LOWER ACROSS THE SOUTH HALF. HAVE KNOCKED POPS DOWN TO 20
PERCENT ACROSS THE SOUTH HALF AS THE FIRST DAY WITH CONVECTION
AFTER A DRY DOWN IS USUALLY LOW IN COVERAGE...EXCEPT WILL GO WITH
30 PERCENT AROUND LAKE OKEECHOBEE.
CURIOUSLY...MOS POPS ARE SLIGHTLY LOWER ON WED...BUT WILL GO 30
PERCENT ACROSS THE AREA.
THU...FRONTAL TROUGH WILL REMAIN NEARLY STATIONARY TO OUR NORTH. THE
00Z GFS INDICATED INCREASING MOISTURE WITH MOS POPS AT 50 PERCENT.
DO NOT SEE ANY REASON TO DIFFER FROM THIS AS THE PAST FEW RUNS HAVE
SUGGESTED THAT THE HIGHEST POPS SHOULD BE AROUND THU.
FRI...THE GFS INDICATES SHORTWAVE ALOFT MOVING THROUGH BROAD TROUGH
AND KICKING AXIS OFF THE EASTERN SEABOARD. THIS WOULD SHOVE FRONT
SOUTHWARD...BUT THE TIMING IS SKETCHY SO WILL KEEP SCATTERED POPS
SIMILAR TO MOS...30 PERCENT NORTH AND 40 PERCENT SOUTH.
SAT-MON...THIS PART OF THE FORECAST IS HIGHLY UNCERTAIN AS THE GFS
HAS SHOWN DRYING THE PAST SEVERAL RUNS WHILE THE ECMWF WAS MUCH
WETTER. THE 00Z ECMWF HAS TRENDED DRIER THOUGH...SO HAVE LEANED
TOWARDS THE GFS MOS WHICH HAS BARELY MENTIONABLE POPS THROUGH
THE PERIOD.
SURFACE HIGH PRESSURE RIDGE PUSHING ACROSS THE SOUTHEAST STATES
AND INTO THE ATLANTIC BEHIND FRONTAL BOUNDARY WOULD BRING AN
EASTERLY FLOW REGIME...SO HAVE CONFINED SLIGHT CHANCE FOR
AFTERNOON STORMS TO THE INTERIOR ZONES.
&&
.AVIATION...VFR.
&&
.MARINE...
TODAY-TONIGHT...SOUTHWEST WINDS TO BEGIN INCREASING...FROM 10 TO
15 KNOTS DURING THE DAY TO 15 TO 20 KNOTS OFFSHORE WATERS IN THE
EVENING. WINDS FORECAST TO INCREASE TO 20 KNOTS IN THE NORTH
OVERNIGHT SO WILL GO WITH AN ADVISORY FOR WINDS IN THE NORTH
OFFSHORE ZONE. SEAS SLOWER TO RESPOND DUE TO OFFSHORE NATURE OF THE
WINDS BUT THE HIGHEST SEAS WILL BE WELL OFFSHORE AND IN THE GULF
STREAM.
TUE-FRI...LITTLE OVERALL CHANGE IN THE SYNOPTIC PATTERN WITH
FRONTAL BOUNDARY STALLED VICINITY 30N AND SURFACE RIDGE AXIS
SUPPRESSED TO OUR SOUTH. THIS WILL BRING A CONTINUED
WEST/SOUTHWEST FLOW...WHICH LOOKS BREEZY...PARTICULARLY TUE-WED.
THE STALLED FRONTAL BOUNDARY SHOULD BEGIN TO SAG SOUTH FRI WHICH
WOULD BRING A WIND SHIFT TO THE NORTH. EXPECT ISOLATED AFTERNOON
STORMS MOVING ACROSS THE COAST TUE TO INCREASE TO SCATTERED THU.
&&
.FIRE WEATHER...
TODAY...MOISTURE RECOVERY HAS OCCURRED LONG ENOUGH FOR MINIMUM
RELATIVE HUMIDITY VALUES TO BOTTOM OUT AT AROUND 40 PERCENT.
HOWEVER...INCREASING AND DEEPENING DEPTH OF THE SOUTHWEST FLOW
COULD QUICKLY SPREAD ANY NEW WILDFIRES.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 95 73 92 75 / 10 10 30 30
MCO 95 74 93 73 / 10 10 20 20
MLB 93 76 90 76 / 10 10 20 20
VRB 91 74 90 75 / 10 10 20 20
LEE 95 73 92 75 / 0 10 30 30
SFB 96 74 94 74 / 0 10 30 30
ORL 94 73 93 76 / 0 10 30 20
FPR 91 73 90 75 / 10 10 20 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 8 PM THIS EVENING TO 8 AM
EDT TUESDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM....LASCODYHazardous weather outlook, Jun 3, 4:36 AM EDT, 23 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 436 AM EDT SUN JUN 3 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-031600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 436 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .FIRE WEATHER IMPACT... ALTHOUGH 20 FOOT WINDS ARE LESS THAN 15 MPH...SEVERAL HOURS OF VERY LOW RELATIVE VALUES AND ENERGY RELEASE COMPONENT VALUES AROUND 30 WILL INCREASE THE FIRE SENSITIVITY OVER PORTIONS OF THE INTERIOR THIS AFTERNOON .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STORMS ARE NOT EXPECTED ON MONDAY. A SLIGHT CHANCE OF STORMS TUESDAY AS A FRONTAL BOUNDARY SETTLES OVER NORTH FLORIDA. THE SAME FRONTAL BOUNDARY STALLS OVER NORTH FLORIDA PRODUCING A CHANCE OF STORMS WEDNESDAY THROUGH FRIDAY AND A SLIGHT CHANCE OF STORMS ON SATURDAY AS IT PUSHES DOWN THE FLORIDA PENINSULA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisory for Windses in Florida, 2012Every small craft advisory for winds in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.